Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 131, NWS Birmingham, AL

August 24, 2008Bullock County, Macon County, Alabama

NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 11:15 AM CDT for Bullock County, Macon County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2008, 11:15 AM CDT (16:15 UTC)
Expired
Aug 24, 2008, 11:45 AM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bullock County, AL, Macon County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 241615
TORBMX
ALC011-087-241645-
/O.NEW.KBMX.TO.W.0131.080824T1615Z-080824T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 AM CDT SUN AUG 24 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF UNION SPRINGS...
  SOUTH CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 1145 AM CDT

* AT 1112 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ABERFOIL...OR 7
  MILES SOUTH OF UNION SPRINGS...MOVING NORTH AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  UNION SPRINGS BY 1130 AM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3198 8579 3233 8581 3232 8554 3200 8558
      3198 8560 3197 8561
TIME...MOT...LOC 1615Z 182DEG 17KT 3207 8568

$$

17/KLAWS
3 follow-up statements
000 
WWUS54 KBMX 241623
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1123 AM CDT SUN AUG 24 2008

ALC011-087-241645-
/O.CON.KBMX.TO.W.0131.000000T0000Z-080824T1645Z/
BULLOCK AL-MACON AL-
1124 AM CDT SUN AUG 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR SOUTH
CENTRAL MACON AND CENTRAL BULLOCK COUNTIES...

AT 1121 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR ABERFOIL...OR ABOUT NEAR
UNION SPRINGS...MOVING NORTH AT 20 MPH.

THE TORNADO WILL BE NEAR...
  UNION SPRINGS BY 1130 AM CDT...
  SEDGEFIELD BY 1140 AM CDT...
  FORT DAVIS BY 1145 AM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3207 8576 3233 8581 3232 8554 3207 8561
TIME...MOT...LOC 1624Z 182DEG 17KT 3211 8568

$$

17/KLAWS
000 
WWUS54 KBMX 241630
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 AM CDT SUN AUG 24 2008

ALC011-087-241645-
/O.CON.KBMX.TO.W.0131.000000T0000Z-080824T1645Z/
BULLOCK AL-MACON AL-
1130 AM CDT SUN AUG 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR SOUTH
CENTRAL MACON AND CENTRAL BULLOCK COUNTIES...

AT 1126 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR UNION SPRINGS...MOVING NORTH
AT 20 MPH.

THE TORNADO WILL BE NEAR...
  SEDGEFIELD BY 1135 AM CDT...
  FORT DAVIS BY 1145 AM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3232 8581 3233 8580 3232 8560 3210 8562
      3209 8575
TIME...MOT...LOC 1630Z 178DEG 18KT 3215 8569

$$

17/KLAWS
000 
WWUS54 KBMX 241636
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1136 AM CDT SUN AUG 24 2008

ALC011-087-241645-
/O.CON.KBMX.TO.W.0131.000000T0000Z-080824T1645Z/
BULLOCK AL-MACON AL-
1136 AM CDT SUN AUG 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR SOUTH
CENTRAL MACON AND CENTRAL BULLOCK COUNTIES...

AT 1135 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR SEDGEFIELD...OR ABOUT NEAR
UNION SPRINGS...MOVING NORTH AT 20 MPH.

THE TORNADO WILL BE NEAR...
  FORT DAVIS BY 1145 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3207 8576 3233 8581 3232 8554 3207 8561
TIME...MOT...LOC 1636Z 178DEG 18KT 3218 8569

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 6:32 AM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Aug 24, 6:32 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT SUN AUG 24 2008

.UPDATE...FOR 12 AVIATION.

&&

.DISCUSSION...

ONE THING FOR CERTAIN ABOUT FAY...SHE HAS BEEN A RATHER FICKLE
STORM...SEEMINGLY INTENT ON PUZZLING ALL INTERESTED ONLOOKERS.
HARD-PRESSED TO RECALL A MORE PECULIAR...AND UNCERTAIN...STORM
TRACK.

FORECAST CHALLENGES THROUGH MIDWEEK ALL REVOLVE AROUND FAY...AND
THE CONTINUING LACK OF FORECAST CONFIDENCE. NAM12 HAS AN
INTERESTING CURLY-Q AROUND MISSISSIPPI DELTA...AND THE GFS AND
EUROPEAN ARE NOT ALL THAT DIFFERENT. GFS/EURO SEEM A TAD QUICKER
THAN THE NAM12...WITH TUES 12Z LOW OVER MERIDIAN VS THE
SOUTHWESTERN CORNER OF LOUISIANA. LEANING TOWARDS THE GFS/EURO
SOLUTION...BUT EITHER WAY...THERE SHOULD BE AMPLE TROPICAL
MOISTURE OVER THE AREA...AND WITH A HYBRID LOW EITHER OFF TO OUR
WEST OR SOUTHWEST BY ONE DISTANCE OR ANOTHER...ENHANCE RAIN
CHANCES FROM FAY LOOK TO CONTINUE THROUGH TUESDAY...AND PERHAPS
INTO WEDNESDAY. QUICK PEEK AT THE 06Z NAM12 SHOWS THE LOW
REMAINING STATIONARY...WHICH WHILE NOT THE CHOSEN SOLUTION AT THIS
TIME...IS STILL A FEASIBLE SOLUTION.

BEYOND WEDNESDAY...WOULD LOVE TO SEE THE EURO VERIFY WITH CLEARING
SKIES...BUT CONFIDENCE BEYOND WEDNESDAY CONTINUES WELL BELOW WHERE
WE WOULD LIKE IT TO BE. WITH SOLUTIONS RANGING FROM THE NAM/DGEX
HOLDING ON TO A STATIONARY SYSTEM TO THE EURO RACING THE LOW OFF
TO THE NORTHEAST...WILL GO THE PRUDENT ROUTE OF TAKING A MEX/MEN
BLEND...AND WAIT FOR A STRONGER SIGNAL BEFORE CONFIDENCE IMPROVES.

&&

.AVIATION...12Z TAF DISCUSSION.

FAY WILL CONTINUE TO PUSH OFF TO THE WEST TODAY WITH A WEAKENING
WIND FIELD OVER ALABAMA. A FEW GUSTS TO 22 KTS MAY STILL BE
POSSIBLE THROUGH THE MORNING. A FEW HEAVY RAIN BANDS ARE STILL
NEAR BHM AND ANB...OTHERWISE SHOWERS SHOULD REMAIN ISOLATED FOR
THE NEXT SEVERAL HOURS. DRY AIR HAS WRAPPED INTO THE SOUTHERN HALF
OF FAY THIS MORNING AND WE COULD SEE SOME LIFTING OR PARTIAL
CLEARING LATER THIS MORNING...AND THEN A REDEVELOPMENT OF SHOWERS
THIS AFTERNOON. WITH THE DEEP MOISTURE IN PLACE...SOME LOWER
VISIBILITIES AND CEILINGS ARE POSSIBLE AFTER 06Z.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 1 PM THIS AFTERNOON.

&&

81/88
Hazardous weather outlook, Aug 24, 5:00 AM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 AM CDT SUN AUG 24 2008

ALZ011>015-017>050-251130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
500 AM CDT SUN AUG 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE ACROSS ALL OF
CENTRAL ALABAMA THROUGH 1 PM. AREA MARINE INTERESTS SHOULD EXERCISE
EXTREME CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH
PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE
ESPECIALLY ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES
FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE
SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS.

ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
THROUGH AROUND 1 PM. THE BEST CHANCE FOR TORNADOES WILL BE
ALONG THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY.
ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE VERY
LITTLE LIGHTNING AND THUNDER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE
REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME
UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN
AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A
LARGE PART OF CENTRAL ALABAMA. IF THESE RAIN AMOUNTS MATERIALIZE...IT
WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TODAY.

75/LINHARES

In the hours before

Local storm report, Aug 24, 9:25 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TROPICAL STORM   PRATTVILLE              32.46N 86.45W
08/23/2008                   AUTAUGA            AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
            A MAJORITY OF THE REPORTS RECEIVED FROM AROUND 8 PM
            THROUGH 6 AM. A FEW VEHICLES RAN INTO DOWNED TREES BUT NO
            INJURIES WERE REPORTED. WINDS ESTIMATED AROUND 45 MPH.

&&

LINHARES
Local storm report, Aug 24, 9:39 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TROPICAL STORM   EUFAULA                 31.82N 85.15W
08/23/2008                   BARBOUR            AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN
            COUNTYWIDE. THE REPORTS WERE RECEIVED FROM AROUND 2 PM
            THROUGH MUCH OF THE NIGHT. A FEW TREES FELL ON HOMES.
            WIND GUSTS WERE ESTIMATED AT 45 TO 50 MPH.

&&

LINHARES
Local storm report, Aug 24, 9:49 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TROPICAL STORM   TROY                    31.81N 85.97W
08/23/2008                   PIKE               AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
            THE REPORTS WERE RECEIVED MUCH OF THE AFTERNOON AND
            OVERNIGHT HOURS. WIND GUSTS WERE ESTIMATED AT 40 TO 50
            MPH.

&&

LINHARES
Local storm report, Aug 24, 9:50 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TROPICAL STORM   TROY                    31.81N 85.97W
08/23/2008                   PIKE               AL   EMERGENCY MNGR

            A FEW ROADS WERE TEMPORARILY IMPASSABLE DUE TO HEAVY
            RAINFALL MAINLY IN TROY.

&&

LINHARES
Local storm report, Aug 24, 10:02 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TROPICAL STORM   GADSDEN                 34.01N 86.01W
08/24/2008                   ETOWAH             AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
            MUCH OF THE HIGHER WINDS OCCURRED DURING THE OVERNIGHT
            HOURS. ESTIMATED WIND GUSTS WERE AROUND 40MPH.

&&

LINHARES
Local storm report, Aug 24, 10:17 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TROPICAL STORM   MONTGOMERY              32.35N 86.28W
08/23/2008                   MONTGOMERY         AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN COUNTYWIDE. THE HIGHER
            WINDS OCCURRED GENERALLY BETWEEN 6 PM AND 1 AM. A FEW
            ROADS IN MONTGOMERY EXPERIENCED MINOR NUISANCE FLOODING.
            WIND GUSTS WERE ESTIMATED BETWEEN 40 AND 50 MPH.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:51 PM CDTAreal Flood AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more6 hr
Aug 23, 10:51 PM CDTRiver Flood WarningBMXSumter35 hr
Aug 24, 1:09 AM CDTTornado WarningBMXRussell21 min
Aug 24, 1:20 AM CDTTornado WarningBMXLee, Macon, Russell25 min
Aug 24, 1:29 AM CDTTornado WarningBMXLee, Macon, Russell31 min
Aug 24, 1:46 AM CDTTornado WarningBMXLee, Macon, Tallapoosa29 min
Aug 24, 2:25 AM CDTTornado WarningBMXBarbour, Bullock35 min
Aug 24, 3:22 AM CDTTornado WarningBMXChambers, Lee23 min
Aug 24, 3:58 AM CDTTornado WarningBMXRussell17 min
Aug 24, 8:12 AM CDTTornado WarningBMXCoosa, Elmore, Tallapoosa33 min
Aug 24, 8:26 AM CDTTornado WarningBMXCoosa, Elmore, Macon, Tallapoosa34 min
Aug 24, 11:40 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr
Aug 24, 12:11 PM CDTTornado WarningBMXMacon, Tallapoosa34 min
Aug 24, 1:36 PM CDTTornado WarningBMXAutauga, Chilton, Elmore24 min
Aug 24, 1:57 PM CDTTornado WarningBMXAutauga, Chilton, Coosa, Elmore33 min
Aug 24, 2:00 PM CDTTornado WarningBMXElmore30 min
Aug 24, 2:25 PM CDTTornado WarningBMXChilton, Coosa39 min
Aug 24, 2:27 PM CDTTornado WarningBMXCoosa, Elmore33 min
Aug 24, 2:53 PM CDTTornado WarningBMXAutauga, Chilton20 min
Aug 24, 3:13 PM CDTTornado WarningBMXFayette, Tuscaloosa32 min
Aug 24, 3:24 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more43 hr
Aug 24, 4:02 PM CDTTornado WarningBMXFayette, Lamar28 min
Aug 24, 4:58 PM CDTTornado WarningBMXJefferson, Walker32 min
Aug 24, 6:07 PM CDTTornado WarningBMXAutauga23 min
Aug 24, 6:49 PM CDTTornado WarningBMXWinston26 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.